Format

Send to:

Choose Destination
See comment in PubMed Commons below
Environ Health Perspect. 1978 Oct;26:181-91.

Cardiac lesions induced by chemicals.

Abstract

Chemically induced cardiomyopathies are frequently the consequences of a cardiac metabolic imbalance brought about by exaggerated functional affects. The infarctlike lesions induced by adrenergic beta-receptor stimulants and the vasodilating antihypertensives serve as examples of this phenomenon. Direct cardiotoxic mechanisms not related to cardiovascular functional effects are responsible for another class of toxic cardiomyopathy. An example of this is the cardiomyopathy produced by the anthracycline antineoplastic agents. The pathogenesis, morphological changes and toxicologic features of these cardiomyopathies are described with particular reference to their detection in preclinical toxicity studies.

PMID:
31282
[PubMed - indexed for MEDLINE]
PMCID:
PMC1637252
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Write to the Help Desk